# SDR AALA200810200

- Difficulty date: November 10, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 59,558 hours, 5,244 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 29 LEFT CORRODED FROM STATION 484 TO 494.  INSTALLED LONGERON REPAIR PER ESO 80559 DATED 11/04/2008.
